Title: An extended relation between orthogonal rational functions on the unit circle and the interval [-1,1]
Authors: Deckers, Karl ×
Van Deun, Joris
Bultheel, Adhemar #
Issue Date: Oct-2007
Publisher: Academic Press
Series Title: Journal of Mathematical Analysis and Applications vol:334 issue:2 pages:1260-1275
Abstract: The relation between orthogonal polynomials on the unit circle and the interval has been given by Szegö. In this paper we generalize this relation to orthogonal rational functions with prescribed complex poles. As an application we obtain explicit expressions for the orthogonal rational functions with respect to the weight functions 1 +/- cos theta on the unit circle, respectively {(1 + x)/(1 - x)}^(+/- 1/2) on the interval and use one of them to illustrate the relation.
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science